Bulletin of the American Mathematical Society

Zeros of successive derivatives of entire functions

R. P. Boas, Jr. and A. R. Reddy

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 1 (1973), 64-65.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534290

Mathematical Reviews number (MathSciNet)
MR0310246

Zentralblatt MATH identifier
0258.30023

Subjects
Primary: 30A64 30A66
Secondary: 30A08

Citation

Boas, R. P.; Reddy, A. R. Zeros of successive derivatives of entire functions. Bull. Amer. Math. Soc. 79 (1973), no. 1, 64--65. https://projecteuclid.org/euclid.bams/1183534290


Export citation

References

  • 1. M. Ålander, Sur le déplacement des zéros des fonctions entières par leur dérivation, Uppsala Thesis, 1914.
  • 2. J. D. Buckholtz and J. L. Frank, Whittaker constants, Proc. London Math. Soc. (3) 23 (1971), 348-370.
  • 3. P. Erdös and A. Rényi, On the number of zeros of successive derivatives of analytic functions, Acta Math. Acad. Sci. Hungar. 7 (1956), 125-144. MR 18, 201.
  • 4. G. Pólya, On the zeros of the derivatives of a function and its analytic character, Bull. Amer. Math. Soc. 49 (1943), 178-191. MR 4, 192.
  • 5. S. Takenaka, On the expansion of integral transcendental functions in generalized Taylor's series, Proc. Physico-Math. Soc. Japan 14 (1932), 529-542.